# SDR 2025FA0000022

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: General aviation
- Aircraft: N205Z
- Make and model: Piper PA-28-181
- Aircraft serial: 2881606
- Aircraft time: 1,434 hours
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 62086002
- Condition: Cracked
- Location: Zone 600
- Part time: 1,434 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING I/B FWD LWER SKIN, AFT STIFFENER CRACKED, REPLACED WITH NEW
